# SDR QXEA2016100300639

- Difficulty date: September 19, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 22,562 hours, 24,168 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 668-782
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AFT CARGO TRACK BS 668 TO 782 LBL 10 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED THE CARGO TRACK  IAW SRM 51-41-00, 51-42-05 & 51-25-10.
